MathSciNet Relay Station
MathSciNet bibliographic data
MR1854267 65D05 (41A60 65D30)
Costabile, F. A.; Dell'Accio, F. Expansion over a rectangle of real functions in Bernoulli polynomials and applications. BIT 41 (2001), no. 3, 451–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement